# SDR IPXA2025040207627

- Difficulty date: April 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149N772035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR, Z100, RAT SURROUND STRUCTURE BRACKET HAS CORROSSION STA 1244 RBL 57.5 REMOVED BRACKET CORRODED AT STA 1244 RBL 57.5 OUTBD TEE AT RAT DOOR CUTOUT IAW 757-200PF SRM 51-40-02-0G-0.RECEIVED FROM FAB SHOP NEW BRACKET P/N: UP-149N7720-35, P.O. #: PFB00 00501, TRAVELER #: T25/1809238.INSTALLED NEW BRACKET AT RAT SURROUND STRUCTURE STA 1244 RBL 57.5 IAW 757-200PF SRM 51-40-02.
